# SDR 98ZZZX2441

- Difficulty date: April 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N38ER
- Make and model: Cessna 172N
- Aircraft serial: 17270698
- System (JASC): 2701 · Control Column Section
- Part: Housing
- Condition: Loose
- Location: Yoke Bearing
- Part time: 5,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CONTROL YOKE WELD ASSEMBLY BEARING HOUSING AT BASE FOR ELEVATOR ROD CONNECT IS LOOSE.  WELD INSTEAD OF PRESS FIT MAY SOLVE PROBLEM.
